Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excessive sweating, vomiting, diarrhea, mental fatigue and dizziness?

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Mon, 6 Jun 2016 in Medicines and Side Effects
Question: i have been experiencing excessive sweating on one side of my body (right side only) accompanied by vomiting and/ or diarrhea. greater than normal production of phlegm and urine. - eps. at night. also sudden bouts of mental fatigue, dizziness, severe lack of energy and muscular coordination that past with in a half an hour to an hour. almost migraIne intensity headache above my left temple. blood sugar high-normal. what should i be asking my gp to check.?
doctor
Answered by Dr. Muhammad Hanif 5 hours later
Brief Answer:
Ask your GP for the following suggestions!

Detailed Answer:
I warmly Welcome you here at HCM. Your trust in this health forum is our biggest success. I am glad to help you today in answering your query. Being your physician I have thoroughly gone through your case and can well realize how discomforting this situation can be for you.

Well, many of your symptoms suggest some imbalances in Fluid and Electrolytes in body. This may be due to loss of fluids in vomiting and diarrhea. Sweating and loss of energy are some of them. But it all seems to be an overlapped situation with two important health issues you currently have. 1. Deranged Blood sugar control. 2. Fluid and Electrolytes imbalance. Of course, proper diagnostic evaluation and confirmation is mandatory in this situation as without that nobody can be pretty sure what is going on in there.

Ask your GP to go for the lab tests e.g.
FASTING BLOOD SUGAR LEVELS.
HbA1c LEVELS.
VIT. B12 AND VIT. D LEVELS.
THYROID PROFILE.
CBC WITH ESR AND DIFFERENTIALS.
SERUM ELECTROLYTES.

Your physician can guide you better for management options that are based on the reasons for these symptoms. If there is vomiting that's due to infection of Gastrointestinal tract, it can be taken care of with proper antibiotics e.g Rifaximin if not allergic to, plus Fluids replacement orally. If there is lack of some vitamins, they can be replaced as they are also sometimes the reason for unknown fatigue. But your symptoms of fatigue and lack of energy, urination especially at night, shows deranged blood sugar control. That needs to be taken care of in a proper way. If diabetic, can be put on Oral Blood sugar lowering agents, OR injectable Insulin.

Hope it helps you today. Please feel free to contact me back anytime, if you need further assistance in this regard or for any other health issues.

Regards!
DR.HANIF'
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics

Recent questions on  Hba1c

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?